RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kalinnikov, Yurii Konstantinovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:64
Abstract pages:392
Full texts:86
References:21

http://www.mathnet.ru/eng/person84904
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. S. A. Andreev, N. P. Andreeva, M. S. Barashkov, V. V. Badikov, V. K. Demkin, A. K. Don, V. M. Epikhin, M. I. Krymskii, Yu. K. Kalinnikov, K. V. Mitin, A. M. Seregin, V. V. Sinaiskii, M. A. Talalaev, A. A. Chistyakov, N. I. Shchebetova, T. A. Shchetinkina, “Investigation into the ways of tuning parametric oscillators of visible and IR ranges”, Kvantovaya Elektronika, 40:4 (2010),  288–295  mathnet  elib [Quantum Electron., 40:4 (2010), 288–295  isi  scopus]

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020